Stokes' second problem for a Johnson-Segalman fluid

T. Hayat, S. Asghar, A. M. Siddiqui

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The laminar flow of a Johnson-Segalman fluid on oscillating plate in its own plane is considered. The governing partial differential equations for unsteady motion are constructed. Analytical solution exists for the problem. The differences between these solutions and the corresponding cases in the Navier-Stokes theory are delineated.

Original languageEnglish (US)
Pages (from-to)697-706
Number of pages10
JournalApplied Mathematics and Computation
Volume148
Issue number3
DOIs
StatePublished - Jan 30 2004

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this